# SDR ERAA061005

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N419EH
- Make and model: Bell 412
- Aircraft serial: 33043
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 7001840903
- Condition: Misoverhauled
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER UNIT REPAIRED  10-1-98 AND INSTALLED ON AIRCRAFT.   UNIT FAILS TO PULL FLAGS.
